Periodic solutions of relativistic Lienard-type equations


Aktas M. F.

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, vol.2020, pp.1-12, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2020
  • Publication Date: 2020
  • Doi Number: 10.14232/ejqtde.2020.1.38
  • Journal Name: ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Central & Eastern European Academic Source (CEEAS), zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.1-12
  • Keywords: closed orbits, periodic solutions, limit cycles, relativistic Lienard-type equations, LIMIT-CYCLES, EXISTENCE, MULTIPLICITY, PENDULUM, SYSTEMS
  • Gazi University Affiliated: Yes

Abstract

In this paper, we prove that the relativistic Lienard-type equation